# SDR HEEA060933

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490A
- Condition: Defective
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY WILL NOT POWER LIGHT AT END OF TRAIL.
